Results overview: Found 1 records in 0.03 seconds.
Articles, 1 records found
Articles 1 records found  
1.
6 p, 137.4 KB Groupoïdes riemanniens / Gallego Gómez, Eduardo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualandri, L. (Università di Bologna. Dipartimento di Matematica) ; Rector, G. (Université Claude Bernard-Lyon I. Département de Mathematiques) ; Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We propose a definition of a riemannian groupoid, and we show that the Stefan foliation that it induces is a riemannian (singular) foliation. We also prove that the homotopy groupoid of a riemannian (regular) foliation is a riemannian groupoid.
1989 - 10.5565/PUBLMAT_33389_03
Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 417-422  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.